# SDR EIA2001243

- Difficulty date: August 11, 2001
- Submitted: November 19, 2001
- Operation: Air carrier
- Aircraft: N915F
- Make and model: Doug DC-9-15F
- Aircraft serial: 47061
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Doubler
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MZJ - FORWARD PASSENGER DOOR UPPER FORWARD CORNER HAS A CRACK IN INNER MOST DOUBLER.  REPAIRED PER ECRA 915-53-058-2 BY REPLACEMENT OF DOUBLER AFTER TRIMMING OUT DAMAGE.  (M)
